Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suggest treatment for spike in BP after missing a dosage od BP tablet

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1230 Questions
Hello Dr, I have Diabetes and BP. Taking medicines regularly. Today I missed my BP tabs- Inditel H and Amlodoc 5mg. I took a BP reading now at 6pm and it shows 134/100. What should I do? Regards XXXX
Posted Wed, 12 Mar 2014 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 40 minutes later
Brief Answer: Take the medicine now Detailed Answer: Hi Thanks for posting your query on HealthcareMagic. I think you are taking both medicines in the morning and you missed the morning dose. 134/100 is not a very high blood pressure and will come down with amlodec alone. Take an amlodec 5 mg now and check your blood pressure again in 1 hour and again before sleeping. If it is controlled well and good, otherwise you will need to take Inditel-H as well. Sleeping and relaxing also helps in lowering blood pressure. From tomorrow continue the usual morning dose of both medicines. Let me know if I can assist you further. Dr Vaishalee
Above answer was peer-reviewed by
Follow-up: Suggest treatment for spike in BP after missing a dosage od BP tablet 47 minutes later
Hello Dr. I just got my BP checked again (without taking any meds). It is 140/90. Shall I just continue my medication from tomorrow morning as usual? I do not have any facility to check BP at home. regards
Answered by Dr. Vaishalee Punj 28 minutes later
Brief Answer: Amlodoc can be taken two times a day Detailed Answer: Hi again, Amlodoc can be taken two times a day and it usually helps reduce the blood pressure by 20 points. Even the H component (hydrochlorthiazide) of Inditel-H can be taken two times a day. Since you have been prescribed three medicines, I am assuming that your blood pressure must have been more than 170/105 at the start of medicines. A sudden discontinuation of medicine may result in XXXXXXX rise in blood pressure (though in you it does not seem to rise a lot). Rather be safe and take one of the three medicines. Take Amlodoc. Regards. Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor